MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR373710
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code c21 - results pending completion of product history review.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2024, the patient underwent an endovascular procedure in zone 4 - descending aorta to treat a dissection utilizing gore® tag® conformable thoracic stent graft with active control system endoprostheses (tgmr373710 and tgmr373715), a gore® tag® thoracic branch endoprosthesis aortic component and gore® tag® thoracic branch endoprosthesis side branch.It was reported that after completion of the thoracic branch endoprosthesis a ctag tgmr373710 was placed in the descending aorta.The physician deployed fairly quickly (quicker than normal) and after fully deploying the device, the catheter did not want to retrieve out.It appeared snagged on something.The physician continued to try to bring the catheter out and finally it did come out but the olive stayed in the patient at the same place as the ctag, it did not move.The physician then placed ctag tgmr373715 over the device in order to trap the olive against the ctag tgmr373710.The patient tolerated the procedure.The physician does not know what caused the issue.
 
Additional Manufacturer Narrative
Device evaluation summary: the device evaluation showed the following: the findings of the evaluation are consistent with the reported event description that the curved leading olive was separated from the catheter.The device evaluation showed the catheter broke near the leading skive.No root cause for the observation of leading olive separation or catheter breakage could be identified.The event description reported catheter withdrawal interference, but no root cause could be identified.It is possible the reported catheter withdrawal interference could have contributed to the reported event of leading olive separation and catheter breakage, but this could not be confirmed.No manufacturing deficiency could be confirmed during the device evaluation.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19350786
Report Number2017233-2024-04954
Device Sequence Number7280777
Product Code MIH
UDI-Device Identifier00733132646807
UDI-Public00733132646807
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTGMR373710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight92 KG